Faculty Members

Behroz Edalat Zadeh

Behroz Edalat Zadeh

Behroz Edalat Zadeh    (FA Page)

Associate Professor
Contact Number: -
Room: 113
Research Interests
  • Algebra, group theory,
  • Homology and cohomology of groups, Lie algebras and crossed modules,


  • A. Salemkar, B. Edalatzadeh, M. Araskhan, Some inequalities for the dimension of the c-nilpotent multiplier of Lie algebras, Journal of Algebra 322(2009) 1575–1585.
  • A. Salemkar, H. Tavalaee, H. Mohammadzadeh, B. Edalatzadeh, On the non-abelian tensor product of Lie algebras, Linear & Multilinear algebra 58(2010), 333-341.
  • A. Salemkar, B. Edalatzadeh, H. Mohammadzadeh, On covers of perfect Lie algebras, Algebra Colloquium 18(3) (2011), 419-427.
  •  F. Saeedi, A. Salemkar, B. Edalatzadeh, Some properties of the Schur multiplier of a pair of Lie algebras, Journal of Lie theory 21(2011), 491-498.
  •  B. Edalatzadeh, On Hochschild-Serre Spectral Sequence of Lie algebras, Journal of Algebra, 355(1) (2012), 61–66.
  •  A. Salemkar, B. Edalatzadeh, The multiplier and the cover of direct sums of Lie algebras, Asian-European Journal of Mathematics, 5(2) (2012).
  •  B. Edalatzadeh, Some notes on the Schur multiplier of a pair of Lie algebras, Journal of Lie theory, 23(2013), 483-492.
  •  A. Salemkar, B. Edalatzadeh, H. Mohammadzadeh, Inequalities for the second cohomology of finite dimensional Lie algebras, Proc. Amer. Math. Soc. 142(2014), 121-127
  • B. Edalatzadeh, Capability of crossed modules of Lie algebras, Comm. Algebra, 42(8) (2014) 3366-3380.
  • B. Edalatzadeh, Some upper bounds on the dimension of the Schur multiplier of a pair of nilpotent Lie algebras, Turkish Math. J. 40 (2016) 1020 - 1024.
  • B. Edalatzadeh, B. Veisi, Some notes on the second homology of Leibniz algebras, Comm. Algebra, to appear.
  • M.T. Darvishi, B. Edalatzadeh, Fundamentals of Matrices and Linear algebra, 2012, In Persian.
  • M.T. Darvishi, B. Edalatzadeh, Numerical Linear algebra, 2013, In Persian.


Advisory for Graduate Programs


  • A. Kooshki, Perfect pre-crossed and crossed modules, Razi University, 2013.
  • S. Bahrami, Capable crossed modules, Razi University, 2014.
  • P. Soufivand, Covering, avoidance and conjugacy properties in subalgebras of a solvable Lie algebra, 2015.
  • R. Safaeizadeh, The Baer invariants of precrossed modules, 2015, Razi University.
  • H. Vaysi, Some results on commuting degree and commuting degree of π-elements a finite group, 2015, Razi University.
  • K. Hayati, Maximal subalgebras and abelian subalgebras of maximal dimension in Lie algebras, 2016, Razi University.
  • P. Pourghobadian, Classifying nilpotent and non-elementary Leibniz algebras, 2016, Razi University